# SDR AALA20020107

- Difficulty date: January 31, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2560 · Emergency Equipment
- Part: Horn
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EVACUATION SIREN AT 2R DOOR WAS INOPERATIVE.  REPLACED EMERGENCY EVACUATION SIREN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
